MathSciNet Relay Station
MathSciNet bibliographic data
MR978084 (90f:58023) 58D15 (53C05 58B05 58D07 58E15)
Taubes, Clifford Henry The stable topology of self-dual moduli spaces. J. Differential Geom. 29 (1989), no. 1, 163–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement